# SDR UPS99229650

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ON INSPECTION OF THE FWD CARGO BAY CEILING, CARGO DOOR UPLOCK RETAINING BRACKET FOUND CRACKED.  REPLACED BRACKET IAW SRM 51-20-1 FIG 3.
